Feverfew Overdose: An Overview
is an herb that is often used in supplements for migraine prevention
, although it is sometimes used for other purposes as well. The effects of a feverfew overdose will vary, depending on the feverfew dosage
, as well as other factors.
If you happen to overdose on feverfew, seek immediate medical attention.
Symptoms of a Feverfew Overdose
Little is known about the possible symptoms and effects of a feverfew overdose, or even how much feverfew will cause an overdose. Theoretically, feverfew may affect blood clotting, although this has not been confirmed in humans, and it is possible that a feverfew overdose could lead to bleeding. Other unpredictable overdose symptoms are possible due to contaminants that may be found in some feverfew supplements.
Treatment for a Feverfew Overdose
It is not known how to best treat a feverfew overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose causes bleeding, then supportive treatment might include giving a blood transfusion or using medications or procedures to control bleeding.
It is important that you seek prompt medical attention if you believe that you may have overdosed on feverfew.